MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL
Catalog Number 71423356
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
It was reported an infected hinge was revised for washout and debridement, poly change was done as a precaution.

Brand Name
LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6498064
Report Number1020279-2017-00267
Device Sequence Number10914772
Product Code KRO
UDI-Device Identifier00885556030271
UDI-Public00885556030271
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71423356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART#71421387, LEGION HK 15MM BOLT - SLEEVE; PART#71421631, LGN HK LINK ASSY SZ 2-5 FEM; PART#71421648, LGN HK HYPEREXT STOP W/AX PLUG; PART#71421936, LGN HK AXLE SZ 5 FEMUR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight108